MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE REPOSITIONABLE CLIP; SINGLE USE REPOSITIONAL CLIP

AOMORI OLYMPUS CO., LTD. SINGLE USE REPOSITIONABLE CLIP; SINGLE USE REPOSITIONAL CLIP
Model Number HX-202UR
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an unknown therapeutic procedure, 5 units of the subject device had never deployed.This resulted to the delay of the procedure for more than 30 minutes.The procedure was then completed with a competitor device.There were no reports of patient harm.The following patient identifiers are linked: (b)(6).
 
Event or Problem Description
Additional information was received from the customer confirming that there was no patient harm from the procedural delay.This event was initially conservatively reported as a serious injury; however, upon further follow-up, the customer confirmed that the patient did not suffer any serious injury or adverse effects from the prolonged procedure, thus correcting b1 and b2.B1 should not be marked as an adverse event, and b2 should not be marked at all.The f10 medical device problem reported and other findings would not cause or contribute to a death or a serious injury if it were to recur.Updated f10 health effect: impact code to f26.

Brand Name
SINGLE USE REPOSITIONABLE CLIP
Common Device Name
SINGLE USE REPOSITIONAL CLIP
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
MDR Report Key21107262
Report Number2429304-2025-00020
Device Sequence Number15492095
Product Code PKL
UDI-Device Identifier04953170385940
UDI-Public04953170385940
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
Report Date (Section F) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHX-202UR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/04/2025
Event Location Hospital
Date Report to Manufacturer12/10/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date12/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/19/2025